- 31 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A 67-year-old man developed bilateral sterile conjunctivitis followed by oropharyngeal mucositis, oesophagitis and oesophageal stenosis during treatment with nivolumab for pulmonary adenocarcinoma.
The man was diagnosed with stage IV pulmonary adenocarcinoma, and had received treatment with carboplatin and pemetrexed followed by an unspecified maintenance regimen. Within 14 months after start of first therapy, he experienced progression of his disease. He was then started in treatment with nivolumab 3 mg/kg every 2 weeks [route not stated]. However, he complained of irritated red eyes after 13 doses of nivolumab.
The man was administered unspecified antibiotic ocular drops, but there was no improvement. The ophthalmologist's examination showed bilateral sterile conjunctivitis...
- Horisberger A, et al. A severe case of refractory esophageal stenosis induced by nivolumab and responding to tocilizumab therapy. Journal for ImmunoTherapy of Cancer 6: 156, No. 1, 27 Dec 2018. Available from: URL: http://doi.org/10.1186/s40425-018-0481-0 - Switzerland